# SDR CALA2016070500404

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 82,819 hours, 19,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N55201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 70, CREASEBEAM, BS 760 CORRODED, REMOVED DAMAGE SECTION OF CREASEBEAM STA 735-STA 765.  INSTALLED REPAIR REF SRM 53-00-13, FIG 201, REPAIR 1.
